hrcak mascot   Srce   HID

Glasnik matematički, Vol. 46 No. 1, 2011.


Datum izdavanja: lipnja 2011.

Objavljen na Hrčku: 13. 6. 2011.
Sadržaj Puni tekst
Two extreme Diophantine problems concerning the perimeter of Pythagorean triangles (str.1-5) engleskipdf 72 KB
Allan J. MacLeod
Izvorni znanstveni članak
 
A note on ultraproducts of Veltman models (str.7-10) engleskipdf 86 KB
Mladen Vuković
Izvorni znanstveni članak
 
kth power residue chains of global fields (str.11-14) engleskipdf 87 KB
Su Hu, Yan Li
Izvorni znanstveni članak
 
A generalization of Iseki's formula (str.15-24) engleskipdf 119 KB
Pablo Panzone, Luis Piovan, Mariano Ferrari
Izvorni znanstveni članak
 
The lonely runner problem for many runners (str.25-30) engleskipdf 103 KB
Arturas Dubickas
Izvorni znanstveni članak
 
Equations related to derivations on prime rings (str.31-41) engleskipdf 118 KB
Maja Fošner, Joso Vukman
Izvorni znanstveni članak
 
Some remarks on derivations in semiprime rings and standard operator algebras (str.43-48) engleskipdf 86 KB
Joso Vukman
Izvorni znanstveni članak
 
Characters of Feigin-Stoyanovsky's type subspaces of level one modules for affine Lie algebras of types Al(1) and D4(1) (str.49-70) engleskipdf 225 KB
Goran Trupčević
Izvorni znanstveni članak
 
On finite p-groups containing a maximal elementary abelian subgroup of order p^2 (str.71-77) engleskipdf 117 KB
Yakov Berkovich
Izvorni znanstveni članak
 
The number of subgroups of given order in a metacyclic p-group (str.79-101) engleskipdf 198 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Finite p-groups G with p>2 and d(G)>2 having exactly one maximal subgroup which is neither abelian nor minimal nonabelian (str.103-120) engleskipdf 184 KB
Zvonimir Janko
Izvorni znanstveni članak
 
Rank one reducibility for unitary groups (str.121-148) engleskipdf 271 KB
Marcela Hanzer
Izvorni znanstveni članak
 
Existence results on positive periodic solutions for impulsive functional differential equations (str.149-165) engleskipdf 165 KB
Yuji Liu
Izvorni znanstveni članak
 
Variational characterisation of nodal solutions of a Sturm-Liouville problem with strong nonlinearity (str.167-188) engleskipdf 208 KB
Lavoslav Čaklović
Izvorni znanstveni članak
 
Scaling sets and orthonormal wavelets with dilations induced by expanding matrices (str.189-213) engleskipdf 239 KB
Damir Bakić, Edward N. Wilson
Izvorni znanstveni članak
 
The Cauchy problem for one-dimensional flow of a compressible viscous fluid: stabilization of the solution (str.215-231) engleskipdf 149 KB
Nermina Mujaković, Ivan Dražić
Izvorni znanstveni članak
 
Approximating common solutions of variational inequalities by iterative algorithms with applications (str.233-247) engleskipdf 149 KB
Xiaolong Qin, Sun Young Cho, Yeol Je Cho
Izlaganje sa skupa
 
A 2-equivalent Kelley continuum (str.249-268) engleskipdf 208 KB
Carlos Islas
Izvorni znanstveni članak
 
Posjeta: 10.607 *